Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

breakthrough depression

Posted by Lyrical13 on June 2, 2004, at 5:24:42

In reply to Re: smaller dosages can be therapeutic Lyrical13, posted by griswald on June 1, 2004, at 18:21:22

Well, for the past 2 weeks when I was on 750 mg Depakote and was a little down I thought it could just be depression because my grandpa died and I was in a car accident. But when I went up to 1000 mg and was crying all day on a beautiful sunny happy day at a wedding reception surrounded by friends and all was right with the world during the time of year when I normally don't feel like that and was also have many physical side effects, I attributed it to the Depakote. And the next day when I had backed down to 750 mg I was just fine and haven't had a problem since. So I really do think it's the med.

I think you are right about having to balance small doses of AD to keep from triggering hypomania. I talked to my counselor last night and she is going to contact my pdoc about this. I should hear something today.

I'm getting really sick of this whole mess wtih meds. I wish we could just find the right doses and I could feel fine and the only way I would know that I have a problem is that I would have to remember to take these pills each day. Every other time I would just be smooth sailing. That's my goal. Maybe it's unrealistic but that's what I'm shoooting for.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lyrical13 thread:350565
URL: http://www.dr-bob.org/babble/20040602/msgs/352927.html